Centers for Disease Control and Prevention (CDC) has updated its clinician guidance webpage to reflect the most current
information based on the investigating into the multistate fungal meningitis
outbreak among patients who received contaminated steroid injections.
contains updates to FAQs, case definitions, and information on diagnostic
testing. Three interim treatment guidance documents also have been updated.
CDC urges clinicians to contact patients who
have received medicines associated with 3 lots of preservative-free
methylprednisolone acetate from the New England Compounding Center that were recalled on September 26. The potentially contaminated injections
were given starting May 21.
American Physical Therapy Association | 1111 North Fairfax Street, Alexandria, VA 22314-1488 703/684-APTA (2782) | 800/999-2782 | 703/683-6748 (TDD) | 703/684-7343 (fax)
Contact Us | For Advertisers & Exhibitors | For Media | Follow APTA
All contents © 2014 American Physical Therapy Association. All Rights Reserved.